Blood from pack passage: I don't know what... - Endometriosis UK

Endometriosis UK

50,239 members41,548 posts

Blood from pack passage

Trudie22
Trudie22

I don't know what to do as don't want too waste anyone's time. I have been bleeding from my back passage but don't know whether it is related too my endo. Advice please

5 Replies
oldestnewest
Hidden
Hidden

Any bleeding from the back passage should be investigated, it could be any number of things, endo included. Definitely would advise a trip to GP, if nothing else to put your mind at rest, this would not be considered time wasting at all x

Hello, sorry to hear you’re going through this on top of everything else! The important thing to remember is always put yourself first, the worse outcome here is your mind being put at rest. You’re not a inconvenience and any symptoms should be investigated. You need to book in with your doctor, as the other poster mentioned bleeding from behind should always be investigated. Best of luck!x

Hi Trudie,

I have stage 4 endo and had the exact same thing, bleeding from my back passage especially when going to the toilet. My gynaecologist referred me to see someone as I was concerned. The consultant told me it was down to all the painkillers I have to take, basically clogging everything up and making the stool hard and because I have endo on my bowel it’s all a little tight there so when I go to the toilet it’s painful and causes small tears on it’s way out and then bleeds(sorry TMI...) . I would definitely go get it checked out and see what’s causing your bleeding. Good luck

Go and get it checked out.

I have the same and had a colonoscopy and stool samples tested which were all clear so it must be endometriosis related but it's not always and should be checked.

I was also told that if anything changes or gets worse or experience anything abnormal I should go and be checked again.

Trudie22
Trudie22 in reply to Belle17

Thanks for your reply. Yeh went too docs Friday I'm using Suppositories at the mo. But had too wait for a bowel movement which was a bit of a prob cause I was constipated one of side effects of zapain so had too stop taking painkillers only just started the Suppositories so hopefully xx

You may also like...